International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 2, Part A

On unitary equivalence of some classes of operators in Hilbert spaces


Author(s): SW Luketero and JM Khalagai

Abstract: It is a well-known result in operator theory that whenever two operators are similar then they have equal spectra even though they do not have to belong to the same class of operators. However under a stronger relation of unitary equivalence it can be shown that two unitarily equivalent operators may belong to the same class of operators. In this paper we endeavor to exhibit results on such classes of operators which belong to same class under unitary equivalence.

Pages: 35-37 | Views: 315 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
SW Luketero, JM Khalagai. On unitary equivalence of some classes of operators in Hilbert spaces. Int J Stat Appl Math 2020;5(2):35-37.
Call for book chapter
International Journal of Statistics and Applied Mathematics